# SDR ABXA060295

- Difficulty date: October 17, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N748AX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 69,749 hours, 32,774 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 112T3101
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WING UPPER SURFACE TIE APPROXIMATELY WS 190.  REMOVED CORROSION AND REPAIRED AREA IAW REA B657-54918.
